# SDR MASA97085

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: JV20
- Condition: Out Of Adjust
- Location: Autofeather Syst
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5146 - PHX-FLG - AFTER TAKEOFF, THE AUTOFEATHER SYSTEM WOULD NTO ARM.  FLIGHT CONTINUED ON TO FLG AND LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED THE PC BOARD, RIGGED PEDESTAL SWITCHES.  OPS CHECK GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  (M)
